# SDR 96ZZZX3859

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203BA
- Make and model: Beech 400BEECH
- Aircraft serial: RJ3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Filter
- Part number: 20011610W
- Condition: Blocked
- Location: Pwr Brake Valve
- Part time: 3,686 hours
- Component: 38675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENGINE AND HYDRAULIC SYSTEM, PRESSURE WAS UP AND NORMAL (1,500 PSI), THE BRAKES LOCKED UP AND AIRCRAFT WOULD NOT MOVE.  FOUND THE POWER BRAKE VALVE RETURN FILTER BLOCKED.  THESE FILTERS ARE CLEANED EVERY 24 MONTHS.  NO HOUR REQUIREMENT.  SUBMITTER STATES THESE FILTERS NEED TO BE CLEANED AT 400-HOUR INTERVALS.
